# SDR JR2R2020022300781

- Difficulty date: February 23, 2020
- Submitted: February 23, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87303
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000398
- Aircraft time: 12,487 hours, 7,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005661605
- Condition: Corroded
- Location: Frame 17
- Part time: 12,847 hours, 7,668 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT PLATE AT FRAME 17 AND RBL 27 HAS CORROSION.
